Select Publications

Journal articles

Bright D;Greenhill C;Britz T;Ritter A;Morselli C, 2017, 'Criminal network vulnerabilities and adaptations', Global Crime, vol. 18, pp. 424 - 441, http://dx.doi.org/10.1080/17440572.2017.1377614

Britz T;Shiromoto K, 2016, 'On the Covering Dimension of a Linear Code', IEEE Transactions on Information Theory, vol. 62, pp. 2694 - 2701, http://dx.doi.org/10.1109/TIT.2016.2538768

Hunter DO;Britz T;Jones M;Letnic M, 2016, 'Reintroduction of Tasmanian devils to mainland Australia can restore top-down control in ecosystems where dingoes have been extirpated: A response to Baker et al. 2016 and Fancourt & Mooney 2016', Biological Conservation, vol. 196, pp. 20 - 21, http://dx.doi.org/10.1016/j.biocon.2016.01.021

Hunter DO;Britz T;Jones M;Letnic M, 2015, 'Reintroduction of Tasmanian devils to mainland Australia can restore top-down control in ecosystems where dingoes have been extirpated', Biological Conservation, vol. 191, pp. 428 - 435, http://dx.doi.org/10.1016/j.biocon.2015.07.030

Britz T;Cavenagh NJ;Sørensen HK, 2015, 'Maximal partial Latin cubes', Electronic Journal of Combinatorics, vol. 22

Britz T;Shiromoto K;Westerbäck T, 2015, 'Demi-matroids from codes over finite Frobenius rings', Designs, Codes and Cryptography, vol. 75, pp. 97 - 107, http://dx.doi.org/10.1007/s10623-013-9895-3

Britz T;Mammoliti A;Sørensen HK, 2014, 'Proof by picture: A selection of nice picture proofs', Parabola, vol. 3, pp. 5 - 15, https://www.parabola.unsw.edu.au/2010-2019/volume-50-2014/issue-3/article/proof-picture-selection-nice-picture-proofs

Britz T;Johnsen T;Martin J, 2014, 'Chains, demi-matroids, and profiles', IEEE Transactions on Information Theory, vol. 60, pp. 986 - 991, http://dx.doi.org/10.1109/TIT.2013.2292524

Chan TH;Grant A;Britz T, 2013, 'Quasi-uniform codes and their applications', IEEE Transactions on Information Theory, vol. 59, pp. 7915 - 7926, http://dx.doi.org/10.1109/TIT.2013.2280914

Britz T;Johnsen T;Mayhew D;Shiromoto K, 2011, 'Wei-type duality theorems for matroids', Designs, Codes, and Cryptography, pp. 1 - 11, http://dx.doi.org/10.1007/s10623-011-9524-y

Britz T, 2010, 'Code enumerators and tutte polynomials', IEEE Transactions on Information Theory, vol. 56, pp. 4350 - 4358, http://dx.doi.org/10.1109/TIT.2010.2054654

Britz T;Royle G;Shiromoto K, 2009, 'Designs from matroids', SIAM Journal on Discrete Mathematics, vol. 23, pp. 1082 - 1099, http://dx.doi.org/10.1137/080728913

Britz T;Shiromoto K, 2008, 'Designs from subcode supports of linear codes', Designs, Codes, and Cryptography, vol. 46, pp. 175 - 189, http://dx.doi.org/10.1007/s10623-007-9145-7

Britz T;Shiromoto K, 2008, 'A MacWilliams type identity for matroids', Discrete Mathematics, vol. 308, pp. 4551 - 4559, http://dx.doi.org/10.1016/j.disc.2007.08.064

Britz D;Britz T;Shiromoto K;Sørensen HK, 2007, 'The higher weight enumerators of the doubly-even, self-dual [48, 24, 12] code', IEEE Transactions on Information Theory, vol. 53, pp. 2567 - 2571, http://dx.doi.org/10.1109/TIT.2007.899509

Britz T, 2007, 'The Moore-penrose inverse of a free matrix', Electronic Journal of Linear Algebra, vol. 16, pp. 208 - 215

Britz T, 2007, 'Higher support matroids', Discrete Mathematics, vol. 307, pp. 2300 - 2308, http://dx.doi.org/10.1016/j.disc.2006.12.001

Britz T, 2006, 'On P-weight and P-distance inequalities', Discrete Mathematics, vol. 306, pp. 598 - 599

Britz T;Mcdonald JJ;Olesky DD;Van Den Driessche P, 2005, 'Minimal spectrally arbitrary sign patterns', SIAM Journal on Matrix Analysis and Applications, vol. 26, pp. 257 - 271, http://dx.doi.org/10.1137/S0895479803432514

Britz T, 2005, 'Extensions of the critical theorem', Discrete Mathematics, vol. 305, pp. 55 - 73, http://dx.doi.org/10.1016/j.disc.2005.10.002

Britz T;Olesky DD;Van Den Driessche P, 2005, 'Schur complements of matrices with acyclic bipartite graphs', Electronic Journal of Linear Algebra, vol. 14, pp. 2 - 11

Britz T;Rutherford CG, 2005, 'Covering radii are not matroid invariants', Discrete Mathematics, vol. 296, pp. 117 - 120, http://dx.doi.org/10.1016/j.disc.2005.03.002

Britz T;Olesky DD;Van Den Driessche P, 2004, 'Matrix inversion and digraphs: The one factor case', Electronic Journal of Linear Algebra, vol. 11, pp. 115 - 131

Britz T;Olesky DD;Van Den Driessche P, 2004, 'The moore-penrose inverse of matrices with an acyclic bipartite graph', Linear Algebra and Its Applications, vol. 390, pp. 47 - 60, http://dx.doi.org/10.1016/j.laa.2004.04.007

Britz TJ;Britz D, 2003, 'Mathematical proof of the consistency of Feldberg's simple BDF start in electrochemical digital simulation', Journal of Electroanalytical Chemistry, vol. 546, pp. 123 - 125, http://dx.doi.org/10.1016/S0022-0728(03)00149-9

Britz T, 2002, 'MacWilliams identities and matroid polynomials', Electronic Journal of Combinatorics, vol. 9, pp. 1 - 16

Britz T;Fomin S, 2001, 'Finite posets and ferrers shapes', Advances in Mathematics, vol. 158, pp. 86 - 127, http://dx.doi.org/10.1006/aima.2000.1966

Britz T, 2001, 'The inverse of a non-singular free matrix', Linear Algebra and Its Applications, vol. 338, pp. 245 - 249, http://dx.doi.org/10.1016/S0024-3795(01)00409-8

Mammoliti A;Britz T, 'On Mubayi's Conjecture and conditionally intersecting sets', On Mubayi's Conjecture and conditionally intersecting sets, http://arxiv.org/abs/1711.05442v1


Back to profile page